By Topic

The estimation of the optimum linear decision function with a sequential random method

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This paper is concerned with the categorizing of patterns by means of linear decision functions, ^{1} as developed by Highleyman [1], [2]. A new procedure for the estimation of the optimum linear decision function is developed. This procedure determines the minimum estimation of the loss function with a sequential random method. An application of the procedure to the same problem as discussed in [1] and [2] yields better results than the procedure developed by Highleyman.

Published in:

IEEE Transactions on Information Theory  (Volume:12 ,  Issue: 3 )